Research Repository

Items where Author is "Howie, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Howie, J and Williams, G (2017) 'Fibonacci type presentations and 3-manifolds.' Topology and its Applications, 215. 24 - 34. ISSN 0166-8641

Howie, J and Williams, G (2012) 'Tadpole Labelled Oriented Graph groups and cyclically presented groups.' Journal of Algebra, 371. 521 - 535. ISSN 0021-8693

Howie, J and Williams, G (2008) 'The Tits alternative for generalized triangle groups of type (3, 4, 2).' Algebra and Discrete Mathematics, 2008 (4). 40 - 48.

This list was generated on Thu Oct 29 14:56:50 2020 GMT.